Old blood like vaginal discharge, should I be worried about it?
I've been experiencing a brownish (old blood like) vaginal discharge (without any abdominal pain or other symptoms) for 3 days. This never happened to me before and I'm terrified. I am 33 years old and have been taking oral contraceptive pills (Mercilon 28) for almost 5 months already. I have never had any side-effects from taking this pill and never missed my period. My cycle is exactly 28 days. I had my last period from February 27
Have you missed any doses of the pill? If not, a quick call to the doctor may not be a bad idea. Unexplained vaginal bleeding can indicate many things. It could also be a sign of a bacterial std. You may want to rule that out just to be safe.
i have been takin my birth control for about 7 months n the last couple months i have been experienceing some brownish bloody stuff like a week after my period and i dont know wat to do? or wat its from? is thier something wrong? should i consult a doctor? oh and iv had a papsmer and it came back normal! wat should i do im very conserned!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.